MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Obstruction of Flow (2423)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was discarded and not returned for additional evaluation and investigation.As additional investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.Internal complaint number: (b)(4).
 
Event or Problem Description
Patient tracking received a tracking form through email reporting a pump replacement surgery.The reason for surgery was reported to be, "no aspiration; pump would not flow." the device was discarded after surgery.Additional communication with the agent covering the issue confirmed that a cap study was performed, during which the lack of aspiration and flow was observed.The patient had reported a loss of therapy.The agent also reported that an under infusion volume discrepancy was observed, although no additional information was available about this discrepancy.When the physician removed the catheter from the patient's pump during surgery, the metal pump stem reportedly dislodged from the outer silicone stem.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key16984682
Report Number3010079947-2023-00046
Device Sequence Number6762501
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)180815(10)24052
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2018
Device Model Number13827
Device Catalogue Number13827
Device Lot Number24052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale